# SDR SWAA2021041459520

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE; BS 500D; STR 25R TO STR 22R; WL156 TO WL160 / CORROSION FOUND ON FCB AFT BULKHEAD TO SIDE WALL SUPPORT BS 500D STR 19R - 25R FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL REPAIR BY REPLACEMENT IAW SRM 51-10-02 PAR - 9C RECIEVED SUPPORT ANGLE FROM OUTSIDE SERVICE WITH P.O. # 820172-SWA FABRICATED LOCATED AND DRILLED WITH DWG # 143A9485-36 HFAB 53-50-011 (7075 TO # 0.071' LOT # 1448827-1 TREATED TO T62 PER BAC 5602 APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 51-20-01-0G-0 & SOPM 20-41-02 & INSTALLED IAW SRM 51-40-02-0G-0 & DWG # 143A7902
